# SDR USAA2009061991515

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 26,132 hours, 9,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1540 - PHX - EMERGENCY FLOOR LIGHT AT ROW 9 BROKEN.  MAINTENANCE SECURED LIGHT ASSEMBLY BRACKET.
